# SDR USAA001390

- Difficulty date: August 29, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 727-680
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLANGE CORRODED 30 INCHES, KEEL BEAM FLANGE BS 727 TO BS 680.  CORROSION LEVEL 1 C53-100-01.  INSTALLED REPAIR STRAP PER EA 67882.  (M)
